my MRI and bone scan test back and everything is good as far as no cancer anyplace else.
Honestly, I wasn't really worried about that.
What was really interesting was seeing my Radiation Onc. Dr associate yesterday. I told him about all of the pain and numbness, (and we aren't taking about a little tingle here and there, this wakes me up at night, wont let me get to sleep at night, hurts constantly, makes me hobble around....get the drift?)
Know what he says? "were you on Taxol "?
Huh! only the most disgusting, and hideous chemo drug known to man. . . Was I on Taxol I said? are you kidding??
I said, yes, why?? he then tells me that Taxol causes sever nerve damage.
ha ha, once again the joke is on me.
Sever nerve damage! WTF!! he then tells me that oncologists won't tell you this. I mean, why would they?
So you can say sorry I won't be taking this drug, like in my case I didn't even have a choice as there are really only two drugs we can take after the A/C.
And. . . .I was reading on on the triple negative forum, and so MANY women have nerve damage. It's also called nuropathy, which I had in my fingers and toes all through Taxol, told my dr and she never said a word.
On the blog, one person posted that the nerve damage symptoms start to peak about 2-5 months after you have been off of Taxol...hello that's right about when all of this started to happen.
Right on schedule, that's me!
So, what the other Dr told me yesterday was that he has had great results with some B-12 treatments...actually b-1 and b-12 helps grow the "casing" that surrounds the nerves. A lot of what I am feeling is nerves growing back, along with nerve damage, and so I am now taking this supplement and am looking into b-12 injections... (the supplement is a powder because b-12 is hard to absorb, and this is a better way) who knows!
All I can say is if this gives me any relief I will be thrilled.
I am going to ask Dr.Miller on Monday why he didn't tell me about this or is his assoc a quack?
I mean after all, most Dr.'s don't suggest non-medical means of treatment. Hey and I'm all for a more natural way as opposed to taking yet some other kind of pill or drug.
Time will tell!